MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF20-V1525
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Thrombus (2101)
Date of Event 10/21/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results, method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
Related manufacturer report number: 3008452825-2020-00604.After a paroxysmal atrial fibrillation ablation procedure, a blood clot was noted to be attached to the electrode 7.An echocardiogram was performed after the procedure, and no floating substance/material like a blood clot was found in the left atrium and there were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One 20 pole, bi-directional, curve d-f, sensor enabled, advisor vl circular mapping catheter loop was received for evaluation.The distal shaft was cut and the loop was returned.The catheter was not returned.A blood like substance was noted on electrodes 7,8, 13 and 14.Functional testing was not possible due to the condition of the returned catheter.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the blood like substance remains unknown.

Brand Name
ADVISOR VL, SENSOR ENABLED CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10859757
Report Number3005334138-2020-00548
Device Sequence Number19548763
Product Code DRF
UDI-Device Identifier05415067027283
UDI-Public05415067027283
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model NumberD-AVSE-DF20-V1525
Device Catalogue NumberD-AVSE-DF20-V1525
Device Lot Number7359420
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/01/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/23/2020
Supplement Date Received by Manufacturer01/08/2021
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date01/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACTICATH SE; TACTICATH SE
Outcome Attributed to Adverse Event Other;
Patient Weight64